RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Jain, Pankaj

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:453
Abstract pages:1467
Full texts:670
References:354
E-mail: ,

http://www.mathnet.ru/eng/person61270
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. P. Jain, S. Jain, V. D. Stepanov, “LCT based integral transforms and Hausdorff operators”, Eurasian Math. J., 11:1 (2020),  57–71  mathnet  isi  scopus
2. P. Jain, M. Singh, A. Singh, V. D. Stepanov, “On the Duality of Grand Bochner–Lebesgue Spaces”, Math. Notes, 107:2 (2020), 247–256  mathnet  isi  elib  scopus
2019
3. P. Jain, V. D. Stepanov, G. È. Shambilova, “Discrete Bilinear Hardy Inequalities”, Dokl. Akad. Nauk, 489:5 (2019),  445–448  mathnet  zmath  elib; Dokl. Math., 100:3 (2019), 554–557  isi  scopus
4. P. Jain, C. Basu, V. Panwar, “On generalized $B^*$-continuity, $B^*$-coverings and $B^*$-separations”, Eurasian Math. J., 10:3 (2019),  28–39  mathnet  isi  scopus
5. Pankaj Jain, Arun Pal Singh, Monika Singh, Vladimir D. Stepanov, “Sawyer's duality principle for grand Lebesgue spaces”, Math. Nachr., 292:4 (2019),  841–849  mathnet  mathscinet  isi  scopus
2018
6. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, “On bilinear Hardy–Steklov operators”, Dokl. Akad. Nauk, 483:6 (2018),  596–599  mathnet  mathscinet  zmath  elib; Dokl. Math., 98:3 (2018), 634–637  isi  scopus
7. P. Jain, A. P. Singh, M. Singh, V. D. Stepanov, “Sawyer duality principle in grand Lebesgue spaces”, Dokl. Akad. Nauk, 478:2 (2018),  131–132  mathnet  elib; Dokl. Math., 97:1 (2018), 18–19  isi  elib  scopus
8. P. Jain, P. B. Chand, K. Sethi, “Efficient numerical methods of Aitken type and their dynamics”, Eurasian Math. J., 9:3 (2018),  58–72  mathnet  isi  scopus
9. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, “Bilinear Hardy–Steklov Operators”, Math. Notes, 104:6 (2018), 823–832  mathnet  mathscinet  isi  elib  scopus
2014
10. P. Jain, S. Jain, “Normability and duality in the two-dimensional Lorentz spaces”, Eurasian Math. J., 5:4 (2014),  79–91  mathnet
2011
11. V. I. Burenkov, P. Jain, T. V. Tararykova, “On boundedness of the Hardy operator in Morrey-type spaces”, Eurasian Math. J., 2:1 (2011),  52–80  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020